2017
Том 69
№ 9

All Issues

Structure of Matrices and Their Divisors over the Domain of Principal Ideals

Prokip V. M.

Full text (.pdf)


Abstract

We investigate the structure of matrices and their divisors over the domain of principal ideals.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 8, pp 1378-1385.

Citation Example: Prokip V. M. Structure of Matrices and Their Divisors over the Domain of Principal Ideals // Ukr. Mat. Zh. - 2002. - 54, № 8. - pp. 1143-1148.

Full text